American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 81 of 81 found      Go to page: 1 2 3

[61] René Schoof and Lawrence C. Washington. Quintic polynomials and real cyclotomic fields with large class numbers . Math. Comp. 50 (1988) 543-556. MR 929552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Emma Lehmer. Connection between Gaussian periods and cyclic units . Math. Comp. 50 (1988) 535-541. MR 929551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF

[66] Juergen M. Cherubini and Rolf V. Wallisser. On the computation of all imaginary quadratic fields of class number one . Math. Comp. 49 (1987) 295-299. MR 890271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] R. A. Mollin. Class numbers of quadratic fields determined by solvability of Diophantine equations . Math. Comp. 48 (1987) 233-242. MR 866112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Duncan A. Buell. Class groups of quadratic fields. II . Math. Comp. 48 (1987) 85-93. MR 866100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Daniel Cass. Integer parts of powers of quadratic units . Proc. Amer. Math. Soc. 101 (1987) 610-612. MR 911018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] R. A. Mollin. Lower bounds for class numbers of real quadratic and biquadratic fields . Proc. Amer. Math. Soc. 101 (1987) 439-444. MR 908645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Lawrence C. Washington. Some remarks on Cohen-Lenstra heuristics . Math. Comp. 47 (1986) 741-747. MR 856717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] R. A. Mollin. Lower bounds for class numbers of real quadratic fields . Proc. Amer. Math. Soc. 96 (1986) 545-550. MR 826478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] M. Tennenhouse and H. C. Williams. A note on class-number one in certain real quadratic and pure cubic fields . Math. Comp. 46 (1986) 333-336. MR 815853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Theresa P. Vaughan. The construction of unramified cyclic quartic extensions of $Q(\sqrt m)$ . Math. Comp. 45 (1985) 233-242. MR 790656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Kenneth S. Williams and Christian Friesen. Remark on the class number of ${\bf Q}(\sqrt{2p})$ modulo $8$ for $p\equiv 5\;({\rm mod}\,8)$ a prime . Proc. Amer. Math. Soc. 93 (1985) 198-200. MR 770517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Stephen B. Watt. Restricted ramification for imaginary quadratic number fields and a multiplicator free group . Trans. Amer. Math. Soc. 288 (1985) 851-859. MR 776409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Theresa P. Vaughan. Corrigenda: ``The discriminant of a quadratic extension of an algebraic field'' [Math. Comp. {\bf 40}\ (1983), no. 162, 685--707; MR0689482 (84e:12006)] . Math. Comp. 43 (1984) 621. MR 758209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Dennis R. Estes and J. S. Hsia. Sums of three integer squares in complex quadratic fields . Proc. Amer. Math. Soc. 89 (1983) 211-214. MR 712624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] H. Cohn and J. C. Lagarias. On the existence of fields governing the $2$-invariants of the classgroup of ${\bf Q}(\sqrt{dp})$ as $p$ varies . Math. Comp. 41 (1983) 711-730. MR 717716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Hans Rademacher. On prime numbers of real quadratic fields in rectangles . Trans. Amer. Math. Soc. 39 (1936) 380-398. MR 1501853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Arthur Ranum. The group of classes of congruent quadratic integers with respect to a composite ideal modulus . Trans. Amer. Math. Soc. 11 (1910) 172-198. MR 1500859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 81 of 81 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia